# SDR AALA201511119001

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A8060
- Condition: Defective
- Location: R2 Door
- Part time: 53,273 hours, 21,944 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, UNABLE TO PROPERLY SECURE R2 SLIDE COVER TO SLIDE.  INTERFERENCE FIT ISSUE.  REPLACED R2 DOOR SLIDE IAW 26C84252006.
